Skip to Main content Skip to Navigation
Journal articles

Asymptotic stability of the black soliton for the Gross-Pitaevskii equation

Abstract : We introduce a new framework for the analysis of the stability of solitons for the one-dimensional Gross-Pitaevskii equation. In particular, we establish the asymptotic stability of the black soliton with zero speed.
Document type :
Journal articles
Complete list of metadata

Cited literature [48 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01002094
Contributor : Philippe Gravejat <>
Submitted on : Thursday, June 5, 2014 - 3:23:55 PM
Last modification on : Wednesday, December 9, 2020 - 3:45:54 AM
Long-term archiving on: : Friday, September 5, 2014 - 11:55:45 AM

Files

GS1-Asympt-Kink.pdf
Files produced by the author(s)

Identifiers

Citation

Philippe Gravejat, Didier Smets. Asymptotic stability of the black soliton for the Gross-Pitaevskii equation. Proceedings of the London Mathematical Society, London Mathematical Society, 2015, 111 (2), pp.305-353. ⟨10.1112/plms/pdv025⟩. ⟨hal-01002094⟩

Share

Metrics

Record views

788

Files downloads

899